# SDR REXA2021112901027

- Difficulty date: November 9, 2021
- Submitted: November 29, 2021
- Operation: Air carrier
- Aircraft: N317CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 10061
- Aircraft time: 42,019 hours, 32,423 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: SH670320754
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AVI DOOR INTERCOSTAL AT STGR 27 IS CORRODED - REMOVED AND REPLACED AVI DOOR INTERCOSTAL AT STR 27 IAW CRJ 700  SRM 51-42-06-001-001-A01 AND 51-42-21-001-001-A01. WVAC EMP STAMP # 776 MTC
